# SDR SWAA2022012632770

- Difficulty date: July 6, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 34,392 hours, 20,197 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL 567AT SKIN CRACKED / DRILLED UP NEW LEADING EDGE. REF SRM. 51-40-05. COUNTERSUNK FASTENER HOLES ON LEADING EDGE PANEL 567AT IAW SRM 51-40-02 & SRM 51-40-08. INSTALLED VORTEX GENERATORS 2EA ON LEADING EDGE PANEL 567AT IAW SRM 51-40-02. REPLACED LEFT WING; O/B MAIN FLAP LEADING EDGE PANEL 567AT IAW SRM 51-40-02. APPLIED FINISH COAT PER AMM 51-21-99.
